Aa
Aa
A
A
A
Close
Avatar universal

Withdrawal worse everytime

I am wondering why physiologically withdrawal symptoms get worse everytime you go through them, I have severe cluster headaches and don't take norco all the time,  but when I need to take them when I am in a bad cycle, (a cycle can last anywhere from 3-5 days) I go through withdrawals, the bone pain, achiness, all of it.  I t didn't use to be this way, but now it happens everytime.  I would rather suffer the withdrawals then take them when I don't need to, but it is getting harder..can someone explain this to me?
51 Responses
Avatar universal
In answer to your question to what fiorinal does to your system:  you get really bad leg cramps, you throw up for about 4 days, you have the runs for about 4 days, you can sleep and you heart will race, you will be sweating one minute and freezing the next minute and the the best part you will cry almost constantly for about 2 weeks!

If you have any more questions you should ask your DARE Officer or Health teacher!

Hope this answers your question!  

Avatar universal
I have been a vicodine addict for 4 years now.  I have been in recovery for 1 year with 4 relapses in that year. My withdrawals get worse each relapse. I know I took the vicoine/hydrocodone to excape feeling life.  I relapse when the feelings get to intense.  I was up to taking 6 vicodine/hydrocodone every 4 hours and I would chew them for a greater faster effect. I knew I was in trouble when I graduated to oxycoton.  The withdrawals were more than I could handle on my own and I had to get help.  I know now I am lucky to still be alive.  But I dream about vicodine/hydrocodone and still crave it everyday. But no more taking the easy way out of life.  Good luck to everyone.  Good to know I am not alone.
Avatar universal
I have been reading this board for about an hour now and felt I could post here.  I am so desperately trying to get off vic/perc's.  It's been a little under a year since I started.  I started due to a back injury from a car accident.  Anyway, to make a long story short I so desperately want to get off these things...I have tried cold turkey but it is just so hard to do, so I am going to try cutting back.  I can't continue to live like this...I just can't.  I really would love to have a board I can post at and feel I am amongst friends.  I have 2 children, and one is only 2 years old, so it is very hard to quit...I have to be on top of my game all the time.  I keep reading about this Thomas recipe...can anyone tell me what that is...  I really want an need help.  I take about 4-6 vic/percs a day, if I have that many.  Today I had 1/2 of a 7.5 perc which I took a 6AM, but by 10AM I was hurting bad.  I was able to get some vic/5 so I am taking just enough for the pain to go away.  I know that I will have discomfort regardless of going cold turkey or weaning.  I really need help....Please
Avatar universal
hi just read some of your posts and i know where you are coming from,  i cant seem to stop no matter what i say or do, i just got my refill for my duragesic patch but i cant get it til the 1st of the month, i went to the drug store yeserday and they said it was to soon to get them and i had to wait three days  i was so upset cause all iwanted was to get them so i would not have to feel the pain any more.  i hate to say it but i will go and get my script on thursday even though i know that it is wrong and that i want to stop but i just cant go through the hell of withdrawl.  i dont want to do this **** anymore  i dont know what to do. i just want to feel normal  and the sad part is that i dont know what that feels like anymore . as many of you   the first thing i do in the morning before i even brush my teeth is get up to take whatever i may have at the time i feel like i need to take 2or3 vics to get in the shower.. and another thing is when i am out of my pills  people can tell the difference whether i look diff or act diff its ****** up...  just wish i never started to take anything.. my only hope right now is to get to see the dr. that prescribes the ( bup)  and i pray to god that, that is my only way out of this hell.  if anyone knows anything about that drug (bup) please let me know if it really works !  i sure hope so cause that is my only hope at this point. thanks for listening again  im really gald that i found this site it does help  me  thanks again bye for now   gamzz
Avatar universal
I know what you mean about not wanting to go through the withdrawal. It makes you feel like you just want to die but it does get easier. If I have vicodine its like I have to take it.  I can't stop the urge.  I take 5-6 at a time a chew them for a stronger affect and about two hours later I am taking them again.  I was clean for three months and I just relapsed a couple of days ago because the dentist gave me a prescription and I couldn't say no.  Once about three months ago I stole someone else precription at longs drugstore for 240 vicodine.  The bottle only lasted me 5 days.  That's when I know I needed to do something or this addiction was going to kill me. I met a woman once who's daughter was taking 20 vicodine a day.  Her daughter had a 2 year old and a new baby and one day her heart just stopped because of the vicodine.  It scares the hell out of me yet I still take it.  I have so much energy when I do, but I don't want to die.
Avatar universal
hi, i just read your post and i know what you mean and it does scare me to think that i could overdose and never see my kids again, but there is a part of me that just doesnt care anymore, i get so sick of the run around and all the bullshit that i go through sometimes to get pills buti still do it over and over again,  i know that i can honestly say that i want to quit but itis  just so hard to do it.   when i take  my pills it seems like  i get everything done that i have to do, i go to work, my house is clean, my kids are takin care of and  in a nut shell the pills make me feel like im a better person when i take them because i do what i have to do. when i dont have them is when  everything starts to  fall apart. im so confused i dont know whatdo to anymore.  i just wish i never ever started taking them, i just want my life  back the way it was before,  can it ever be?  i hope so not only for me butfor the rest of us !!
thanks for understanding... gamzz
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.